# SDR GTIA000090

- Difficulty date: February 12, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 15 & 34
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EAPL WIRES EXPOSED SEATS NR 15 AND 34.  INSTALLED NEW EMERGENCY TRACK AT AISLE NR 15 AND 34.  (M)
